I was off rebif for 2 months due to blood levels dropping, but I wasn't having a flare up at any time since I was off. I feel a bit like I am now and I don't know if it's just because I haven't been on medication or if tysabri isn't right for me. Any input would be much appreciated, thank you
Hey jnevis, I agree with the answer given previously, that you do need to give it a little while longer to really be in your system. I had my 21st infusion last week, and Tysabri has been AMAZING! I had a few jitters in tha beginning, but they slowly subsided over the course of about 3 or 4 months on Tysabri. I would also feel really, REALLY tired after my first 5 or 6 infusions and would come home and crash for a couple hours each month. But that diminished as well. I also started out on Rebif, and took it for 8 months. I had my first relapse, and it was decided that interferon's don't work for me. So, looking back on beginning Tysabri up until now, it took about 6 to 8 treatments of it for all the jitters, tiredness, and stuff to subside. Best advice I can give ya, is to stick in there, have around 6 to 8 infusions, and if things haven't changed by then, I would talk with my doc, ya know. I hope this kinda helps ya. In hindsight, I sure do wish that I'd have talked to people who'd "Been There, Done That" thru all this stuff. But, I'm a guy, i ain't never went totha doctor unless I was dieing, and ain't never really talked about my "Feelings" or nuthin. But I do now, B-LEEV me! You lemme know if you got any more questions, and I'll help ya if I can. And I ain't just anuther person sayin that, I mean it. Cuz I didn't know or have anybody thru most of my stuff, and i i I sure do wish that I woulda!!
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 14 answers
Posted 12 Aug 2010 • 8 answers
Posted 31 Dec 2010 • 2 answers
Posted 4 Apr 2014 • 1 answer
Tysabri - Has anyone experience really bad depression a week to two weeks before your next infusion?
Posted 15 Dec 2015 • 2 answers